Lump on forehead after Botox
Botox injections to the forehead sometimes can cause a small bump, but normally this would just be from swelling due to the trauma from the needle injection and would go away within days. The larger lump that you describe a month after your injection does not sound normal and I would recommend that you return to the physician who injected you to be evaluated.
If you have a bump a month after Botox injections which is growing larger you should immediately return to your dermatologist. It is possible that there is a cyst that has formed that needs to be adressed.
This is most likely a small collection of blood called a HEMATOMA that has organized. Small injections of steroid will help this dissipate and possible a small aspiration prior to the steroid. You need to go and see the physician that did your injection so you can get rid of this . A truly organized hematoma stays for years possibly. My Best, Dr C
Lump on forehead after Botox, what could this be?
If this is related to the injection, it could be a small hematoma that has calcified. Alternatively, it could be a small cyst that is unrelated to the procedure. You should return to your injector to be evaluated. If this is an issue that your injector is not trained to deal with you can followup with either a plastic surgeon or dermatologist to try to get to the bottom of this issue. I hope this information is helpful.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon